# SDR SWAA2022031079687

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Dented
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK. STA 251.6 TO 251.6+6; RBL 6 TO LBL 16; FLIGHT DECK FOOR HAS DENT GOING ACROSS STRUCTURE / EVALUATED DENT ON FLIGHT DECK STA 251.8 TO 251.6+6' RBL6 TO LBL 16 & FOUND TO BE OUT OF LIMIT I.A.W B737-700 SRM 53-10-51-1A-1R REPLACED I.A.W. B737-700 SRM 53-10-51-2R-2; HG 203. APPLIED TOPCOAT I.A.W AMM 51-21-73-370-801.
